Existence of Solutions for a Quasilinear System with Gradient Terms

Authors

DOI:

https://doi.org/10.37256/cm.2420211076

Keywords:

p-Laplacian, gradient term, convection term, dependence of the gradient, quasilinear system, sub-supersolutions

Abstract

In this paper, it is considered the existence of solutions for a quasilinear system involving the p-Laplacian operator and gradient terms. The approach is based on sub-supersolution arguments and the Schauder's Fixed Point Theorem. The results in this paper allow to consider several growth conditions in the gradient and complete some recent contributions.

Downloads

Published

2021-10-27

How to Cite

1.
S. Tavares L. Existence of Solutions for a Quasilinear System with Gradient Terms. Contemp. Math. [Internet]. 2021 Oct. 27 [cited 2024 Jul. 18];2(4):319-26. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/1076